# SDR SWAA2013072518578

- Difficulty date: July 24, 2013
- Submitted: July 25, 2013
- Operation: Air carrier
- Aircraft: N659SW
- Make and model: Boeing 737301
- Aircraft serial: 23229
- Aircraft time: 83,314 hours, 62,860 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Torque Tube
- Part number: 6557421
- Condition: Faulty
- Location: Te Flap
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: L

## Discrepancy

DECLARED EMERGENCY, WHEN SELECTING FLAPS 30 DEG FROM 15 DEG LT TRAILING FLAP STOPPED AT 25 DEG RT TRAILING FLAP WENT TO 30 DEG.  AFTER GO ROUND STRAIGHT & LEVEL FLIGHT REQUIRED 4 DEG LT AILERON.  R&R RT WING TE INBD MOST FLAP TORQUE TUBE IAW AMM.
